BibTeX record journals/adcm/Speleers17

download as .bib file

@article{DBLP:journals/adcm/Speleers17,
  author    = {Hendrik Speleers},
  title     = {Hierarchical spline spaces: quasi-interpolants and local approximation
               estimates},
  journal   = {Adv. Comput. Math.},
  volume    = {43},
  number    = {2},
  pages     = {235--255},
  year      = {2017},
  url       = {https://doi.org/10.1007/s10444-016-9483-y},
  doi       = {10.1007/s10444-016-9483-y},
  timestamp = {Fri, 30 Nov 2018 13:27:42 +0100},
  biburl    = {https://dblp.org/rec/journals/adcm/Speleers17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics